Alert archive / Minnesota / Special Weather Statements in 2015
Special Weather Statement, NWS Twin Cities, MN
NWS Twin Cities, MN issued this special weather statement at Aug 2, 2015, 4:20 AM CDT for Kanabec County, Minnesota. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2015, 4:20 AM CDT (09:20 UTC)
- Expired
- Aug 2, 2015, 4:45 AM CDT
- In force
- 25 min
- Issued by
- NWS Twin Cities, MN
County Kanabec County, MN
The radar
The Duluth radar (KDLH), 111 km from the middle of the area, began a volume at 09:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 9.3 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1730 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1483 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 218 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 14.0
The text
As transmitted, in the capitals the NWS used until 2016.
696 WWUS83 KMPX 020920 SPSMPX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 420 AM CDT SUN AUG 2 2015 MNZ045-020945- KANABEC- 420 AM CDT SUN AUG 2 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KANABEC COUNTY THROUGH 445 AM CDT... AT 419 AM CDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF FRIESLAND...OR 10 MILES NORTHWEST OF HINCKLEY...MOVING SOUTHEAST AT 30 MPH. WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN KANABEC COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN THE TWIN CITIES. LAT...LON 4600 9306 4600 9307 4615 9337 4616 9306 TIME...MOT...LOC 0919Z 297DEG 28KT 4612 9309 $$ JPC
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at Aug 2, 4:04 AM CDT, 16 minutes earlier.
Area forecast discussion, Aug 2, 4:04 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 404 AM CDT SUN AUG 2 2015 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 400 AM CDT SUN AUG 2 2015 TODAY AND TONIGHT...SFC ANALYSIS DEPICTS A SFC LOW OVER ERN SD THIS MRNG WITH A WMFNT EXTENDING SEWD AND A CDFNT EXTENDING SWWD FROM THIS CENTER. ISOLD CONVECTION OVERNIGHT DUE TO CONVERGENCE INVOF THE WMFNT AND A LOCALIZED MIDLVL JET EVIDENT ON WV IMAGERY HAS SHIFTED OFF TO THE E AND WEAKENED...RESULTING IN A MAINLY DRY START TO THE DAY. KMPX RADAR SHOWS WEAK ECHOES DRIVING SEWD FROM NERN ND AND NRN MN BUT MUCH OF THIS IS NOT REACHING THE GROUND WITHIN THE WFO MPX CWFA. HOWEVER...AS THE DAY PROGRESSES...DEEP MIXING WILL STILL PROMOTE 30-40 KT OF BULK SHEAR HIGHLIGHTED OVER FAR ERN MN INTO WRN WI THIS AFTN AND EVE. BEST INSTABILITY AND FORCING ALOFT WILL BE WELL SE OF THE CWFA...BUT STILL BEING IN THE WARM SECTOR OF THIS SYSTEM WILL ALLOW FOR SOME SBCAPE TO DEVELOP WHICH WILL MAKE FOR SOME ISOLD-SCTD TSTM DEVELOPMENT LATER TDA. HAVE MAINTAINED SLGT-LOW CHC POPS IN ERN PORTIONS OF THE CWFA TO ACCOUNT FOR THIS. AS THE CDFNT SWEEPS SEWD ACRS THE REGION TDA...THIS WILL BRING AN END TO ANY AND ALL PRECIP BY THIS EVE. COOLER/DRIER HIGH PRES WILL THEN BEGIN TO MAKE INROADS TO THE REGION TNGT...STARTING A DRYING OUT PERIOD FOR THE REGION GOING INTO THE FIRST HALF OF THE WEEK. TEMPERATURES WILL STILL RUN WARM IN ADVANCE OF THE CDFNT TDA. HIGHS WILL GENERALLY RANGE 80-90 DEGREES NORTH-TO-SOUTH ACRS THE CWFA TDA. WITH LATE AFTN TIMING OF THE COLD FROPA...THIS WILL START CAA THAT WILL BE FELT FOR TNGT. LOWS TNGT INTO EARLY MON MRNG WILL FALL TO THE 50S ACRS THE CWFA...WHICH WILL BE ABOUT 10 DEGREES COOLER THAN LOWS EXPERIENCED THIS MRNG. .LONG TERM...(MONDAY THROUGH SATURDAY) ISSUED AT 400 AM CDT SUN AUG 2 2015 THE MAIN FEATURE OF NOTE IN THE LONG TERM PERIOD CONTINUES TO BE THE LARGE UPPER LOW OVER HUDSON BAY. BY TOMORROW MORNING...THIS FEATURE WILL BEGIN SAGGING SOUTH TOWARD THE UPPER GREAT LAKES REGION. THE LONGWAVE TROUGH ASSOCIATED WITH THE LOW WILL BE IN PLACE INTO AT LEAST WEDNESDAY...MEANING MONDAY AND TUESDAY WE WILL REMAIN IN RELATIVELY COOL NORTHWEST FLOW...WITH LITTLE CLOUD COVER OWING TO THE DRY AIR MASS COMING IN FROM CANADA. HIGH TEMPERATURES WILL GENERALLY BE IN THE MID TO UPPER 70S ALL WEEK...SLIGHTLY COOLER THAN NORMAL FOR THIS TIME OF YEAR. IT LOOKS LIKE WE HAVE ONE DECENT CHANCE OF PRECIPITATION IN THE LONG TERM PERIOD...AND THAT COMES ON WEDNESDAY INTO WEDNESDAY NIGHT. THE AFOREMENTIONED UPPER LOW WILL BEGIN DRIFTING VERY SLOWLY EAST BY WEDNESDAY AS A SHORTWAVE TROUGH ADVANCES EAST OVER THE ALONG THE LONGWAVE RIDGE OVER THE WESTERN CONUS. AT THIS TIME...THIS FEATURE LOOKS TO HAVE THE INGREDIENTS FOR A DECENT RAINFALL MAKER. AS THE TROUGH PUSHED INTO MN...A CYCLONICALLY CURVED JET STREAK AROUND THE LONG WAVE TROUGH TO OUR NORTHEAST WILL PLACE THE UPPER MIDWEST IN A FAVORABLE AREA OF UPPER LEVEL DIVERGENCE. IN ADDITION...STRONG THETA-E ADVECTION IS FORECAST WEDNESDAY- WEDNESDAY NIGHT AS LOW LEVEL WINDS TURN SOUTHERLY ON THE LEADING EDGE OF THE WAVE...AND WE MAKE A GULF MOISTURE CONNECTION WITH PRECIPITABLE WATER VALUES INCREASING TO GREATER THAN 1.5 INCHES. AT THE SURFACE...A FRONTAL BOUNDARY WILL LIFT NORTH INTO THE UPPER MIDWEST WITH INCREASING SURFACE DEW POINTS AS WELL. BEST LI VALUES BECOME NEGATIVE FOR MOST OF SOUTHERN MN BY WEDNESDAY AFTERNOON...SO THERE IS SOME INSTABILITY TO WORK WITH AS WELL. BEING 4 DAYS AWAY HOWEVER...CONFIDENCE IN THE PLACEMENT OF POTENTIAL RAINFALL IS NOT HIGH...ESPECIALLY GIVEN THE VARIOUS SOLUTIONS OFFERED BY THE DETERMINISTIC GUIDANCE...AND THE FACT THAT THE HUDSON BAY UPPER LOW COULD WREAK HAVOC ON THE ENTIRE UPPER AIR PATTERN. SO...DECIDED TO STICK WITH THE ALLBLEND GUIDANCE FOR THIS PERIOD WHICH FOR NOW SUGGESTS CHANCE POPS. SLIGHT CHANCE POPS LITTER THE FORECAST LATE IN THE WEEK AS A WEAK FRONTAL BOUNDARY PUSHES INTO WESTERN MN...BUT AT THIS TIME THERE IS LITTLE AGREEMENT IN SEEING ORGANIZED PRECIPITATION DURING THAT PERIOD. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT) ISSUED AT 1145 PM CDT SAT AUG 1 2015 A FEW SHOWERS HAVE FORMED EAST OF MSP...NEAR RNH AND EAU. THESE WILL DIMINISH DURING THE NEXT COUPLE HOURS WITH DRY WEATHER EXPECTED FOR THE REST OF THE NIGHT. A FEW MORE STORMS COULD DEVELOP SUNDAY AFTERNOON ACROSS WESTERN WI. MAIN STORY SUNDAY WILL BE STRONGER NORTHWEST WINDS BEHIND COLD FROPA WHEN SOME GUSTS COULD EXCEED 25 KT. KMSP...A SHOWER OR TWO NEAR MSP WILL DIMINISH BY 06Z TAF ISSUANCE...THEN DRY WEATHER EXPECTED FOR THE REST OF THE PERIOD. /OUTLOOK FOR KMSP/ MON...VFR. WIND NW 10-15KTS. TUE...VFR. WIND N 5-10KTS. WED...VFR. WIND SE 5-10KTS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && SHORT TERM...JPC LONG TERM...SPD AVIATION...BORGHOFF
Hazardous weather outlook, Aug 2, 2:33 AM CDT, 1 hour 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 233 AM CDT SUN AUG 2 2015 MNZ041>045-047>070-073>078-082>085-091>093-030745- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN- 233 AM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA... SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA AND WEST CENTRAL MINNESOTA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH FRIDAY. SEVERE WEATHER POTENTIAL IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. WIZ014>016-023>028-030745- POLK-BARRON-RUSK-ST. CROIX-PIERCE-DUNN-PEPIN-CHIPPEWA-EAU CLAIRE- 233 AM CDT SUN AUG 2 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON BUT THE CHANCE FOR SEVERE WEATHER REMAINS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE THUNDERSTORMS ARE POSSIBLE WEDNESDAY THROUGH FRIDAY. SEVERE WEATHER POTENTIAL IS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Aug 2, 12:33 AM CDT, 3 hours 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1233 AM CDT SUN AUG 2 2015
MNZ074-020600-
BROWN-
1233 AM CDT SUN AUG 2 2015
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN BROWN COUNTY
THROUGH 100 AM CDT...
AT 1232 AM CDT...A STRONG THUNDERSTORM WAS NEAR HANSKA...OR 10 MILES
SOUTHWEST OF NEW ULM...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
NEW ULM...HANSKA AND SEARLES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4411 9464 4422 9469 4432 9445 4427 9442
4426 9437 4411 9437
TIME...MOT...LOC 0532Z 249DEG 19KT 4417 9456
JPCSpecial weather statement, Aug 2, 12:58 AM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1258 AM CDT SUN AUG 2 2015
WIZ016-020700-
RUSK-
1258 AM CDT SUN AUG 2 2015
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN RUSK COUNTY
THROUGH 200 AM CDT...
AT 1256 AM CDT...A STRONG THUNDERSTORM WAS NEAR EXELAND...OR 13 MILES
NORTH OF LADYSMITH...MOVING EAST AT 20 MPH.
WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
HAWKINS AND RURAL PORTIONS OF NORTHEASTERN RUSK COUNTY.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4551 9077 4563 9119 4564 9114 4564 9068
4549 9068
TIME...MOT...LOC 0556Z 281DEG 18KT 4566 9111
JPCSpecial weather statement, Aug 2, 1:02 AM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 102 AM CDT SUN AUG 2 2015 MNZ075-083-020700- BLUE EARTH-NICOLLET- 102 AM CDT SUN AUG 2 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHERN BLUE EARTH AND SOUTHEASTERN NICOLLET COUNTIES THROUGH 200 AM CDT... AT 101 AM CDT...A STRONG THUNDERSTORM WAS NEAR LAKE CRYSTAL...OR 13 MILES SOUTHEAST OF NEW ULM...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... MANKATO...NORTH MANKATO...LAKE CRYSTAL...EAGLE LAKE...MADISON LAKE... ST. CLAIR...PEMBERTON...JUDSON...SKYLINE AND MANKATO AIRPORT. THIS INCLUDES THE FOLLOWING HIGHWAYS... U.S. HIGHWAY 14 BETWEEN MILE MARKERS 123 AND 143. U.S. HIGHWAY 169 BETWEEN MILE MARKERS 41 AND 58. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN THE TWIN CITIES. LAT...LON 4409 9437 4423 9437 4423 9377 4398 9377 TIME...MOT...LOC 0601Z 275DEG 21KT 4415 9432 JPC
Special weather statement, Aug 2, 2:00 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
200 AM CDT SUN AUG 2 2015
MNZ083-084-020800-
WASECA-BLUE EARTH-
200 AM CDT SUN AUG 2 2015
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL BLUE EARTH AND
SOUTHERN WASECA COUNTIES THROUGH 300 AM CDT...
AT 159 AM CDT...A STRONG THUNDERSTORM WAS NEAR SKYLINE...OR NEAR
MANKATO...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MANKATO...WASECA...NEW RICHLAND...ST. CLAIR...PEMBERTON...WALDORF...
OTISCO...ALMA CITY AND WASECA AIRPORT.
THIS INCLUDES U.S. HIGHWAY 14 BETWEEN MILE MARKERS 156 AND 165.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN THE TWIN CITIES.
LAT...LON 4405 9411 4414 9407 4406 9341 4385 9341
4385 9348
TIME...MOT...LOC 0659Z 286DEG 26KT 4408 9400
JPCSpecial weather statement, Aug 2, 4:20 AM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 420 AM CDT SUN AUG 2 2015 MNZ045-020945- KANABEC- 420 AM CDT SUN AUG 2 2015 ...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN KANABEC COUNTY THROUGH 445 AM CDT... AT 419 AM CDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF FRIESLAND...OR 10 MILES NORTHWEST OF HINCKLEY...MOVING SOUTHEAST AT 30 MPH. WINDS IN EXCESS OF 30 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN KANABEC COUNTY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY CAN RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN THE TWIN CITIES. LAT...LON 4600 9306 4600 9307 4615 9337 4616 9306 TIME...MOT...LOC 0919Z 297DEG 28KT 4612 9309 JPC
The office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 12:33 AM CDT | Special Weather Statement | MPX | Brown | 27 min |
| Aug 2, 1:02 AM CDT | Special Weather Statement | MPX | Blue Earth | 58 min |
| Aug 2, 2:00 AM CDT | Special Weather Statement | MPX | Waseca | 60 min |
| Aug 2, 8:01 AM CDT | Special Weather Statement | MPX | Douglas, Todd | 59 min |
| Aug 2, 8:13 AM CDT | Severe Thunderstorm Warning | MPX | Douglas, Todd | 32 min |
| Aug 2, 8:40 AM CDT | Severe Thunderstorm Warning | MPX | Stearns, Todd | 37 min |
| Aug 2, 9:37 AM CDT | Special Weather Statement | MPX | Stearns | 23 min |
| Aug 2, 11:05 AM CDT | Special Weather Statement | MPX | Isanti, Sherburne | 40 min |
| Aug 2, 12:58 AM CDT | Special Weather Statement | MPX | Rusk | 62 min |
| Aug 2, 6:05 AM CDT | Special Weather Statement | MPX | Rusk | 40 min |
Nearby
Special Weather Statements in Minnesota, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.